# SDR CA000215001

- Difficulty date: February 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Aircraft time: 13,251 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: SP4333
- Condition: Cracked
- Location: Port Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL WINTER MAINTENANCE, STRINGER NR 6 ON THE PORT WING WS 185 WAS FOUND CRACKED. THIS ARE INSPECTED ON REGULAR INTERVALS - NO ASSITIONAL INSPECTION (FLEET CAMPAIGN) ANTICIPATED.
